jump to search box

The Sine-Gordon equation in the semiclassical limit : dynamics of fluxon condensates / Robert J. Buckingham, Peter D. Miller.

Availability

At the Library

Other libraries

Author/Creator:
Buckingham, Robert J., 1979- author.
Language:
English.
Publication date:
2013
Publication:
Providence, Rhode Island : American Mathematical Society, [2013]
Format:
  • Book
  • v, 136 pages : illustrations ; 26 cm.
Note:
"Volume 225, number 1059 (fourth of 4 numbers), September 2013."
Bibliography:
Includes bibliographical references and index.
Contributor:
Miller, Peter D. (Peter David), 1967- author.
Series:
Memoirs of the American Mathematical Society, 0065-9266 ; number 1059
Memoirs of the American Mathematical Society ; no. 1059.
Subjects:
ISBN:
9780821885451
0821885456

powered by Blacklight
© Stanford University. Stanford, California 94305. (650) 725-1064. Terms of Use | Copyright Complaints | Opt Out of Analytics
jump to top